# SDR SIMA2011349001

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 29,648 hours, 27,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 73040
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTNEANCE BASE VISIT FOUND THE EMERGENCY STRIP LIGHTS 2 AND 3 ARE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHTING SYSTEM POWER SUPPLY IN THE GALLEY IAW AE-MTX-WC-33-700-19.  THE OPERATIONAL CHECK WAS  GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
